On absolute Norlund summability of Fourier series

Authors

  • B. E. Rhoades
  • Ekrem Savacs

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.284

Abstract

We obtain two theorems on the absolute Norlund summability of Fourier series and factored Fourier series.

Author Biographies

B. E. Rhoades

Department of Mathematics, Indiana University, Bloomington, In 47405-7106, U. S. A..

Ekrem Savacs

Department of Mathematics, Y uzuncu Yil University, Van, Turkey.

Downloads

Published

2002-12-31

How to Cite

Rhoades, B. E., & Savacs, E. (2002). On absolute Norlund summability of Fourier series. Tamkang Journal of Mathematics, 33(4), 359-364. https://doi.org/10.5556/j.tkjm.33.2002.284

Issue

Section

Papers

Most read articles by the same author(s)